Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
177 Doctors are Online

Taken Divery to postpone periods. Now disturbed schedule. Hormonal imbalance or side effect? - Online Doctor Chats

Date : 12-Jun-2013
User rating for this question
Very Good Posted in: Medicines and Side Effects
Answered by

General & Family Physician
Practicing since : 2005
Answered : 2206 Questions
User:Hi Doctor
Doctor:Good morning
Doctor:Please proceed with your query
User:Good mng i want to ask problem with Periords
Doctor:Sure, please proceed
User:actually 3 mnths back in XXXXXXX due to function in order to postpone i asked doctor and she asked me to kae
User:take divery tab twice a day
User:and i took it for almost 1 week
User:after that my cycle is disturbed
User:for feb and march i got periords some 4 days delayed but flow was reduced
User:hardly i had flow for 2 days
User:this time i dint get my periords
User:and i was expecting 18th April and now i am gettting big big acne
Doctor:When was your last period date?
User:is it hormonal imbalance or side effects of tab?
User:18 April
User:18 march
Doctor:It is probably due to the effects of the tablet
Doctor:Are you active sexually?
User:no i am not married
Doctor:You may wait for another week to get your periods normally
User:i have joined yoga also from past 3 mnths but nothing is working out
Doctor:Try and avoid taking these pills in future unless absolutely necessary
Doctor:Do not worry
User:sure but if i dont get should need to go to doctor?
User:and one more thing recently i have read in paper that now a days menopause happens in 29 - 30 if more streeted
User:so bit wporried
User:i am already 28 now
Doctor:Please do not worry
Doctor:Not all that is written is true
Doctor:Yes, if you do not get your periods in a week's time, you must get a transvaginal scan done
User:u mean cyst or smthng?
Doctor:It is possible
User:oh actually some 2 yrs back i had cyst that time my periords flow was not smooth i was heavy and lump lump
User:used to be tr
User:but now its normal flow but its less very less just 2 days
Doctor:That is still fine but is your periods regular?
Doctor:That is a concern
User:yeah it used to be
Doctor:Having periods for 2 days is still normal
User:only this month it dint happen
Doctor:That is still ok
Doctor:You may wait for another week as I suggested
User:and i had same proble last year i got postponed for 15 days and then it became regular
Doctor:Then it may be due to stress
Doctor:You should normalize soon
Doctor:Follow my suggestions
User:ok i will wait for one more weel
Doctor:that would be ideal
User:sure actually to reduce stress i have joined yoga and
User:i wanted to know after 3 mnths also do this tablet creating problem
Doctor:Yes, it is because of the disturbance that is caused in the first cycle and then the cycle continues likewise
Doctor:The effects of the tablet was only for initial month of Januar
Doctor:However, the change in the duration would continue like that way
User:any home remedies to regularize periords
User:other than eating popaya?
Doctor:You must do regular aerobic exercises
Doctor:Eat more of salads and fruits
Doctor:Are you following me?
User:so how many more cycles it take to be normal?
User:sure i will start frm today?
User:i mean from today
Doctor:Yes please
Doctor:It should be fine in a couple of months
User:oh sure thank u so much
Doctor:Thank you too
Doctor:Do you have more queries for now?
User:other than deriva ms gel for Acne and good effective ointment?
User:and i used to take last year when i had severe acne doxy tab?
Doctor:Oral tablets are not required now
User:shall i take now also for 1-2 weeks for this acne or it will have side effects on periords or what?
Doctor:Do not take anything now
User:sure i will not take
User:multivitamin can daily?
User:take daily?
Doctor:You can take the multivitamin tablets
Doctor:No harm in it
User:ok zincovit is fine?
Doctor:it is fine
Doctor:Bye for now
Question is related to
Diseases and Conditions
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor